# SDR TSAA20230606048

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 51,243 hours, 57,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA 1464/118 CORROSION AT RH SIDE FUSELAGE AT STA 1156, S-20R.  CORROSION ON FUSELAGE SECTION 48 STRAP 65-45688-172 AT STA 1156, REPAIR IAW AIR ASIA EL-737-230507. (V1 AEROSPACE, LLC REPAIR INSTRUCTION R23-01859-001 R01)
